Dual representation of minimal supersolutions of convex BSDEs

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

DRAPEAU, Samuel, Michael KUPPER, Emanuela ROSAZZA GIANIN, Ludovic TANGPI, 2016. Dual representation of minimal supersolutions of convex BSDEs. In: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 52(2), pp. 868-887. ISSN 0246-0203

@article{Drapeau2016repre-34897, title={Dual representation of minimal supersolutions of convex BSDEs}, year={2016}, doi={10.1214/14-AIHP664}, number={2}, volume={52}, issn={0246-0203}, journal={Annales de l'Institut Henri Poincaré, Probabilités et Statistiques}, pages={868--887}, author={Drapeau, Samuel and Kupper, Michael and Rosazza Gianin, Emanuela and Tangpi, Ludovic} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34897"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34897"/> <dc:contributor>Drapeau, Samuel</dc:contributor> <dc:creator>Rosazza Gianin, Emanuela</dc:creator> <dc:creator>Drapeau, Samuel</dc:creator> <dc:creator>Tangpi, Ludovic</dc:creator> <dc:contributor>Kupper, Michael</dc:contributor> <dc:creator>Kupper, Michael</dc:creator> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-07-28T12:22:04Z</dc:date> <dcterms:issued>2016</dcterms:issued> <dc:contributor>Tangpi, Ludovic</dc:contributor> <dcterms:abstract xml:lang="eng">We give a dual representation of minimal supersolutions of BSDEs with non-bounded, but integrable terminal conditions and under weak requirements on the generator which is allowed to depend on the value process of the equation. Conversely, we show that any dynamic risk measure satisfying such a dual representation stems from a BSDE. We also give a condition under which a supersolution of a BSDE is even a solution.</dcterms:abstract> <dc:contributor>Rosazza Gianin, Emanuela</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-07-28T12:22:04Z</dcterms:available> <dcterms:title>Dual representation of minimal supersolutions of convex BSDEs</dcterms:title> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto